# SDR REXA2021110400923

- Difficulty date: October 13, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron
- Part number: SH670321034
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LONGERON AT STR 25R FROM FS 333 TO FS 364 IS HEAVILY CORRODED.
"	"REMOVED/REPLACED LONGERON IAW SRM 51-40-11-001-001-A01,          
51-42-21-001-001-A01, 51-42-00-001-001-A01, 51-23-00-001-001-A01.
WVAC EMP # 6027                                                  
"
